BibTeX record: journals/jcss/RouchaleauS79

download as .bib file

@article{DBLP:journals/jcss/RouchaleauS79,
  author    = {Yves Rouchaleau and
               Eduardo D. Sontag},
  title     = {On the Existence of Minimal Realizations of Linear Dynamical Systems
               over Noetherian Integral Domains.},
  journal   = {J. Comput. Syst. Sci.},
  year      = {1979},
  volume    = {18},
  number    = {1},
  pages     = {65--75},
  url       = {http://dx.doi.org/10.1016/0022-0000(79)90052-7},
  doi       = {10.1016/0022-0000(79)90052-7},
  timestamp = {Wed, 03 Sep 2014 07:34:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/RouchaleauS79},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}